# SDR CALA2012052900374

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 46,651 hours, 15,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 440L, CRACKED,  REPAIRED IAW EA5310-04716 REV C.
